MAXIMAL-MINIMAL FUNCTIONS IN A TOPO-SPACE

Authors

  • S.SUMITHRA DEVI AND L.MEENAKSHI SUNDARAM

Keywords:

.

Abstract

In this chapter we introduce minimal

References

D. Andrijevic. Some properties of the topology of α-sets, Math. Vesnik, 36,1984, 1-10.

Dr. Haji M. Hasan Int. Journal of Engineering Research and Application, 5, 2015, 50-53.

S.Sumithra Devi and L. Meenakshi Sundaram, View on generalized closed set in topological spaces, Communicated.

Downloads

Published

2024-02-03

How to Cite

S.SUMITHRA DEVI AND L.MEENAKSHI SUNDARAM. (2024). MAXIMAL-MINIMAL FUNCTIONS IN A TOPO-SPACE. Journal of Computational Analysis and Applications (JoCAAA), 33(2), 1153–1163. Retrieved from https://eudoxuspress.com/index.php/pub/article/view/1922

Issue

Section

Articles